# SDR ALGA081610

- Difficulty date: December 10, 2002
- Submitted: December 16, 2002
- Operation: General aviation
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23066744
- Part serial: X529958
- Condition: Mismanufactured
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS IS A NEW PART. PART CAN NOT BE DYNAMIC BALANCED, DUE TO BEING TOO HIGH OUT OF BALANCE AND OFF SCALE ON THE X10 SCALE AND ON UPPER SCALE.
